Alert archive / Minnesota / Gale Warnings in 2011

Gale Warning 7, NWS Duluth, MN

November 6, 2011

NWS Duluth, MN issued this gale warning at Nov 6, 2011, 4:05 PM CST. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 6, 2011, 4:05 PM CST (22:05 UTC)
Expired
Nov 7, 2011, 3:00 PM CST
In force
23 hr
Issued by
NWS Duluth, MN

The text

As transmitted, in the capitals the NWS used until 2016.

942 
WHUS73 KDLH 062205
MWWDLH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
405 PM CST SUN NOV 6 2011

LSZ121-140>142-146>148-070615-
/O.UPG.KDLH.SC.Y.0054.000000T0000Z-111108T0600Z/
/O.NEW.KDLH.GL.W.0007.111106T2205Z-111107T1200Z/
/O.NEW.KDLH.SC.Y.0055.111107T1200Z-111108T0600Z/
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
PORT WING TO SAND ISLAND WI-SAND ISLAND TO BAYFIELD WI-
OAK POINT TO SAXON HARBOR WI-
405 PM CST SUN NOV 6 2011

...GALE WARNING IN EFFECT UNTIL 6 AM CST MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM MONDAY TO MIDNIGHT
CST MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A GALE WARNING...WHICH
IS IN EFFECT UNTIL 6 AM CST MONDAY. A SMALL CRAFT ADVISORY HAS
ALSO BEEN ISSUED FROM 6 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT.

* WINDS AND SEAS TONIGHT: SOUTHWEST WINDS 20 TO 25 KNOTS WITH
  GUSTS TO 35 KNOTS. SEAS 4 TO 6 FEET BUILDING TO 6 TO 8 FT.



* WINDS AND SEAS MONDAY: SOUTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS
  TO 30 KNOTS. SEAS 6 TO 8 FEET.


&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ143>145-070615-
/O.UPG.KDLH.SC.Y.0054.000000T0000Z-111108T0000Z/
/O.NEW.KDLH.GL.W.0007.111106T2205Z-111107T1200Z/
/O.NEW.KDLH.SC.Y.0055.111107T1200Z-111108T0600Z/
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-
405 PM CST SUN NOV 6 2011

...GALE WARNING IN EFFECT UNTIL 6 AM CST MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM MONDAY TO MIDNIGHT
CST MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST MONDAY. A SMALL CRAFT
ADVISORY IS IN EFFECT FROM 6 AM MONDAY TO MIDNIGHT CST MONDAY
NIGHT. 

* WINDS AND SEAS TONIGHT: SOUTHWEST WINDS 20 TO 25 KNOTS WITH
  GUSTS TO 35 KNOTS. SEAS 4 TO 6 FEET.


* WINDS AND SEAS MONDAY: WEST WINDS 20 TO 25 KNOTS WITH GUSTS TO
  30 KNOTS. SEAS 3 TO 5 FEET.


&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
369 
WHUS73 KDLH 070358
MWWDLH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
958 PM CST SUN NOV 6 2011

LSZ121-140>148-071200-
/O.CON.KDLH.GL.W.0007.000000T0000Z-111107T1200Z/
/O.CON.KDLH.SC.Y.0055.111107T1200Z-111108T0600Z/
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
958 PM CST SUN NOV 6 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM MONDAY TO
MIDNIGHT CST MONDAY NIGHT...

A GALE WARNING REMAINS IN EFFECT FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR UNTIL 6 AM CST MONDAY. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT FOR THE NEARSHORE WATERS OF WESTERN
LAKE SUPERIOR FROM 6 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT.

* WINDS AND SEAS TONIGHT: SOUTHWEST WINDS 20 TO 25 KNOTS WITH GALE
  FORCE GUSTS TO 40 KNOTS. SEAS 4 TO 6 FEET BUILDING TO 6 TO 8 FT.

* WINDS AND SEAS MONDAY: SOUTHWEST WINDS 15 TO 20 KNOTS WITH 
  GUSTS TO 30 KNOTS. SEAS 6 TO 8 FEET. 

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

EOM
096 
WHUS73 KDLH 070929
MWWDLH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
329 AM CST MON NOV 7 2011

LSZ121-142>145-148-071600-
/O.CAN.KDLH.GL.W.0007.000000T0000Z-111107T1200Z/
/O.EXT.KDLH.SC.Y.0055.111107T0929Z-111108T0000Z/
BAYFIELD TO OAK POINT WI-TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-OAK POINT TO SAXON HARBOR WI-
329 AM CST MON NOV 7 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE GALE
WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST
THIS EVENING. 

* WINDS AND SEAS: SOUTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 30
  KNOTS. SEAS 4 TO 8 FT DECREASING TO 3 TO 6 FT IN THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ140-141-071600-
/O.CAN.KDLH.GL.W.0007.000000T0000Z-111107T1200Z/
/O.EXT.KDLH.SC.Y.0055.111107T0929Z-111108T0600Z/
GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
329 AM CST MON NOV 7 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE GALE
WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT
CST TONIGHT. 

* WINDS AND SEAS: SOUTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 30
  KNOTS. SEAS 6 TO 10 FT TODAY DECREASING TO 3 TO 6 FT IN THE
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ146-147-071600-
/O.EXT.KDLH.GL.W.0007.000000T0000Z-111107T1800Z/
/O.EXT.KDLH.SC.Y.0055.111107T1800Z-111108T0600Z/
PORT WING TO SAND ISLAND WI-SAND ISLAND TO BAYFIELD WI-
329 AM CST MON NOV 7 2011

...GALE WARNING NOW IN EFFECT UNTIL NOON CST TODAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT
CST TONIGHT...

THE GALE WARNING IS NOW IN EFFECT UNTIL NOON CST TODAY. THE SMALL
CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT. 

* WINDS AND SEAS: SOUTHWEST WINDS 15 TO 25 KNOTS. GALE FORCE GUSTS
  TO 35 KNOTS IN THE MORNING. SEAS 5 TO 8 FEET SUBSIDING TO 3 TO
  6 FT IN THE EVENING.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
766 
WHUS73 KDLH 071534
MWWDLH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
934 AM CST MON NOV 7 2011

LSZ146-147-072345-
/O.EXT.KDLH.GL.W.0007.000000T0000Z-111107T2100Z/
/O.EXT.KDLH.SC.Y.0055.111107T2100Z-111108T0600Z/
PORT WING TO SAND ISLAND WI-SAND ISLAND TO BAYFIELD WI-
934 AM CST MON NOV 7 2011

...GALE WARNING NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT...

THE GALE WARNING IS NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON.
THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS
AFTERNOON TO MIDNIGHT CST TONIGHT. 

* WINDS AND SEAS: SOUTHWEST WINDS SUSTAINED 15 TO 25 KNOTS. GALE
  FORCE GUSTS TO 35 KNOTS INTO THE MID AFTERNOON. WAVE HEIGHTS 5
  TO 8 FEET SUBSIDING TO 3 TO 5 FT IN THE EVENING.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.


&&

$$

LSZ121-142>145-148-072345-
/O.CON.KDLH.SC.Y.0055.000000T0000Z-111108T0000Z/
BAYFIELD TO OAK POINT WI-TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-OAK POINT TO SAXON HARBOR WI-
934 AM CST MON NOV 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS AND SEAS: SOUTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 30
  KNOTS. SEAS 4 TO 8 FT DECREASING TO 3 TO 5 FT IN THE LATE
  AFTERNOON AND EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ140-141-072345-
/O.CON.KDLH.SC.Y.0055.000000T0000Z-111108T0600Z/
GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
934 AM CST MON NOV 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS AND SEAS: SOUTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 30
  KNOTS. SEAS 6 TO 9 FT TODAY DECREASING TO 3 TO 5 FT IN THE
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this gale warning went out at Nov 6, 3:51 PM CST, 14 minutes earlier.

Area forecast discussion, Nov 6, 3:51 PM CST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
351 PM CST SUN NOV 6 2011

.UPDATE...

UPDATED CODING AT THE BOTTOM FOR GALE WARNING ISSUANCE.

&&

.PREV DISCUSSION... /ISSUED 317 PM CST SUN NOV 6 2011/

SHORT TERM...THROUGH MONDAY NIGHT.

DEEP LOW PRESSURE SYSTEM CENTERED IN SOUTHERN MANITOBA IS FORECAST
TO CONTINUE TO MOVE NORTHEAST TONIGHT TOWARD HUDSON BAY. LITTLE
PRECIPITATION HAS OCCURRED OVER OUR CWA...WITH A FEW LIGHT SHOWERS
OVER MAINLY NORTHERN MINNESOTA.

AS THE LOW PULLS FURTHER NORTH TONIGHT...SOME LIGHT PRECIPITATION
WILL BE POSSIBLE OVER OUR FAR NORTHWEST CWA. WE HAVE A MIX IN THIS
EVENING...THEN MOST MODELS SHOW WETBULB ZERO HEIGHTS DROPPING
QUICKLY. WE ONLY HAVE LOW END POPS THIS EVENING THEN WENT DRY.
CLEARING SHOULD CONTINUE TO SLOWLY MOVE NORTH AND EAST. THE CLEARING
HAS BEEN SLOW...BUT IT SHOULD WORK INTO OUR SOUTHWEST-SOUTH CENTRAL
ZONES OVER THE NEXT HOUR OR TWO. WE CONTINUE TO PUSH THE CLEARING
NORTH OVERNIGHT INTO ALL BUT OUR NORTHWEST ZONES. GUSTY WINDS WILL
CONTINUE TONIGHT...ESPECIALLY THIS EVENING. THE COLD FRONT STRETCHED
FROM NEAR KFGN THROUGH KDLH TO KHYR...MARKED BY FALLING TEMPS AND
SOUTHWEST WINDS BEHIND IT. WINDS WILL BE QUITE GUSTY AS THIS FRONTAL
BOUNDARY MOVES THROUGH.

A SHORTWAVE WILL BRUSH PORTIONS OF OUR FAR NORTH ON MONDAY...UNDER
THE COLDEST AIR ALOFT. WE KEPT SOME SMALL POPS FOR SNOW SHOWERS IN
KOOCHICHING/NORTHERN SAINT LOUIS COUNTIES. TEMPERATURES MONDAY WILL
RANGE FROM THE UPPER THIRTIES FAR NORTH TO MIDDLE FORTIES IN
NORTHWEST WISCONSIN.

THE MODELS CONTINUE TO OFFER DIFFERENT SOLUTIONS REGARDING THE NEXT
LOW PRESSURE SYSTEM...AND WE KEPT SMALL POPS IN OUR FAR SOUTHEAST
ZONES MONDAY NIGHT...AND WENT DRY AND COLD ELSEWHERE. ANY
PRECIPITATION THAT DOES OCCUR MONDAY NIGHT WILL BE LIGHT.

LONG TERM...TUESDAY THROUGH SATURDAY...

MDLS STILL EXHIBITING SIGNIFICANT DIFFERENCES WITH SRN BRANCH SYSTEM
FCST TO EJECT FROM SRN PLAINS TO GREAT LAKES MIDWEEK. GFS IS MOST
PROGRESSIVE...A KNOWN BIAS...WHILE EC/NAM SLOWER BUT STILL TRENDING
EAST WITH EACH SUCCESSIVE MDL CYCLE. LATEST EC HAS NOW SHIFTED THE
SIG SNOW POTENTIAL FROM TWIN PORTS VICINITY TOWARDS ERN WISC
ZONES...A NOTICEABLE SHIFT EAST.  LATEST GEM KEEPS HIGHEST THREAT OF
SIG SNOW ACROSS WRN WISC ZONES...AND PROBABLY HAS EXHIBITED THE MOST
CONSISTENT SOLUTION. HAVE TRENDED POPS DOWN AND TOWARDS EAST IN LINE
WITH BLEND OF MDL CONSENSUS. HOWEVER SPLIT STREAMS WITHIN UPPER FLOW
YIELD LOWER THAN AVERAGE CONFIDENCE BASED ON UNKNOWN DEGREE OF
PHASING BETWEEN NRN/SRN BRANCH TUESDAY NIGHT/EARLY WED. MAY NEED TO
SLOW DOWN CLEARING TREND BEHIND DEPARTING SYSTEM THURSDAY GIVEN
DEPTH OF CYCLONIC CIRCULATION SFC/ALOFT. RAPID RETURN TO WARM
ADVECTION REGIME IS ADVERTISED BY MDLS THUR NIGHT/FRIDAY. PTYP
SHOULD FAVOR FROZEN INITIALLY THUR NIGHT...THEN MIX FRIDAY ACROSS
NORTH WITH BDRY LYR WARMING.

AVIATION.../18Z TAF ISSUANCE/

MVFR CEILINGS OVER ALL TERMINALS WILL SLOWLY RISE AND SCATTER OVER
BRD AND HYR LATE THIS AFTERNOON. MVFR CEILINGS WILL CONTINUE FOR
THE NORTHERN AERODROMES THROUGH EARLY THIS EVENING. STRONG SOUTH
WINDS WILL BECOME SOUTHWESTERLY BY 21Z. MVFR CEILINGS RETURN TO
THE NORTHERN TERMINALS MID MORNING ON MONDAY WITH BRISK WESTERLY
WINDS.

&&

.POINT TEMPS/POPS...
DLH  30  42  25  41 /  10  10  10  10
INL  29  37  22  38 /  20  20  10  10
BRD  31  44  26  45 /  10  10  10  10
HYR  32  47  28  38 /  10  10  10  30
ASX  35  47  29  41 /  10  10  10  30

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
LS...SMALL CRAFT ADVISORY FROM 6 AM MONDAY TO MIDNIGHT CST MONDAY
     NIGHT FOR LSZ121-140>148.

     GALE WARNING UNTIL 6 AM CST MONDAY FOR LSZ121-140>148.

&&

SHORT TERM...MELDE
LONG TERM....CANNON
Hazardous weather outlook, Nov 6, 3:08 PM CST, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
308 PM CST SUN NOV 6 2011

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-071130-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
308 PM CST SUN NOV 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STORM SYSTEM WILL MOVE THROUGH THE UPPER MIDWEST OR WESTERN
GREAT LAKES TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. PRECIPITATION
COULD AFFECT THE NORTHLAND AS EARLY AS TUESDAY...LASTING INTO
WEDNESDAY EVENING. THIS STORM MAY SPREAD A RAIN SNOW MIX...OR
POSSIBLY JUST SNOW...ACROSS PARTS OF THE NORTHLAND...WITH FAR
EASTERN MINNESOTA AND NORTHWEST WISCONSIN HAVING THE HIGHEST
CHANCE AT RECEIVING SOME ACCUMULATING SNOW. THERE IS STILL
UNCERTAINTY REGARDING THE TIMING AND TRACK OF THIS SYSTEM...SO BE
SURE TO MONITOR THE LATEST FORECAST FROM THE NATIONAL WEATHER
SERVICE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR
TONIGHT.

LSZ121-140>148-071130-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
303 PM CST SUN NOV 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

GUSTY SOUTHWEST WINDS WILL INCREASE FURTHER LATE THIS AFTERNOON
INTO THE EVENING ACROSS LAKE SUPERIOR...WITH SOME GALE FORCE GUSTS
TO 35 KNOTS POSSIBLE. SMALL CRAFT ADVISORIES REMAIN IN EFFECT. SEE
THE LATEST MARINE FORECAST AND MARINE WEATHER MESSAGE FOR
ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

GUSTY SOUTHWEST WINDS AND HIGH WAVES WILL CONTINUE TO CREATE
HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH MONDAY EVENING
BEFORE DECREASING ON TUESDAY. THE WIND WILL VEER TO MORE WESTERLY
LATER MONDAY INTO MONDAY NIGHT. A SMALL CRAFT ADVISORY WILL REMAIN IN
EFFECT UNTIL MONDAY EVENING. SEE THE LATEST NEARSHORE MARINE
FORECAST FOR ADDITIONAL INFORMATION.

WINDS WILL INCREASE ONCE AGAIN ON TUESDAY NIGHT AND CONTINUE INTO
THURSDAY. WITH NORTH TO NORTHEAST WINDS...THE STRONGEST WINDS AND
HIGHEST WAVES WOULD BE ON THE SOUTH SHORE OF LAKE SUPERIOR. SMALL
CRAFT ADVISORIES MAY AGAIN BE NEEDED.

MELDE

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 6, 4:05 PM CSTSmall Craft AdvisoryDLH29 hr

Nearby

Gale Warnings in Minnesota, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.